Universidad Complutense de Madrid
E-Prints Complutense

Asymptotic approximations for the distributions of the (h, f)-divergence goodness-of-fit statistics: application to Renyi’s statistic

Impacto

Downloads

Downloads per month over past year

Menéndez Calleja, María Luisa and Pardo Llorente, Julio Ángel and Pardo Llorente, Leandro and Pardo Llorente, María del Carmen (1997) Asymptotic approximations for the distributions of the (h, f)-divergence goodness-of-fit statistics: application to Renyi’s statistic. Kybernetes, 26 (4). pp. 442-452. ISSN 0368-492X

Official URL: http://www.emeraldinsight.com/journals.htm?articleid=1454378&show=abstract


URLURL Type
http://www.emeraldinsight.comPublisher


Abstract

Read (1984) presented an asymptotic expansion for the distribution function of the power divergence statistics whose speed of convergence is dependent on the parameter of the family. Generalizes that result by considering the family of ((h) under bar, <(phi)under bar>)-divergence measures. Considers two other closer approximations to the exact distribution. Compares these three approximations for the Renyi's statistic in small samples.


Item Type:Article
Uncontrolled Keywords:mathematics; statistics
Subjects:Sciences > Mathematics > Mathematical statistics
ID Code:17770
Deposited On:18 Jan 2013 09:00
Last Modified:18 Jan 2013 09:00

Origin of downloads

Repository Staff Only: item control page